Кафедра математики та інформатики
Кафедра математики та інформатики
Вінницький державний педагогічний університет імені Михайла Коцюбинського
Підтверджена електронна адреса в vspu.net
НазваПосиланняРік
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
2702001
Bounded and almost periodic solutions of nonlinear operator differential equations
AA Pankov
Springer Science & Business Media, 2012
2302012
Periodic nonlinear Schrödinger equation with application to photonic crystals
A Pankov
Milan Journal of Mathematics 73 (1), 259-287, 2005
2122005
G-convergence and homogenization of nonlinear partial differential operators
AA Pankov
Springer Science & Business Media, 2013
1922013
Stepanov-like almost automorphic functions and monotone evolution equations
GM N’Guérékata, A Pankov
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2658-2667, 2008
1282008
Stepanov-like almost automorphic functions and monotone evolution equations
GM N’Guérékata, A Pankov
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2658-2667, 2008
1282008
Travelling waves and periodic oscillations in Fermi-Pasta-Ulam lattices
AA Pankov
Imperial College Press, 2005
1012005
Banach bundles and linear operators
MG Zaidenberg, SG Krein, PA Kuchment, AA Pankov
Russian Mathematical Surveys 30 (5), 115, 1975
981975
Numerical homogenization of nonlinear random parabolic operators
Y Efendiev, A Pankov
Multiscale Modeling & Simulation 2 (2), 237-268, 2004
942004
Gap solitons in periodic discrete nonlinear Schrödinger equations
A Pankov
Nonlinearity 19 (1), 27, 2005
932005
On some discrete variational problems
A Pankov, N Zakharchenko
Acta Applicandae Mathematica 65 (1-3), 295-303, 2001
842001
On a semilinear Schrödinger equation with periodic potential
A Pankov, K Pflüger
Anal., Theory, Meth., Appl, 1998
601998
Gap solitons in periodic discrete nonlinear Schrodinger equations II: a generalized Nehari manifold approach
A Pankov
Discrete and Continuous Dynamical Systems 19 (2), 419, 2007
592007
Periodic and decaying solutions in discrete nonlinear Schrödinger with saturable nonlinearity
A Pankov, V Rothos
Proceedings of The Royal Society A: Mathematical, Physical and Engineering …, 2008
572008
Numerical homogenization of monotone elliptic operators
Y Efendiev, A Pankov
Multiscale Modeling & Simulation 2 (1), 62-79, 2003
462003
Numerical homogenization and correctors for nonlinear elliptic equations
Y Efendiev, A Pankov
SIAM Journal on Applied Mathematics 65 (1), 43-68, 2004
442004
Travelling waves in lattice dynamical systems
AA Pankov, K Pflüger
Mathematical methods in the applied sciences 23 (14), 1223-1235, 2000
432000
On decay of solutions to nonlinear Schrödinger equations
A Pankov
Proceedings of the American Mathematical Society 136 (7), 2565-2570, 2008
412008
Peridoc traveling waves in chains of oscillators
SM Bak
Communications in Mathematical Analysis, 2007
282007
Homogenization of nonlinear random parabolic operators
Y Efendiev, A Pankov
Advances in Differential Equations 10 (11), 1235-1260, 2005
282005
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20